# SDR DXTA2023122610416

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500383
- Aircraft time: 6,125 hours, 4,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 740LS00
- Part serial: 006677
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN AN ARM POSITION AND STAY ON.  PERFORMED EMER LT BATTERY TOP CHARGE IN REF TO FORM TC-505-33-200403. OPS CHECK OF EMER LT SWITCH IN ARM MODE FAILED. R+R FWD #1 EMER BATT + AFT #2 EMER BATT IAW  AMM 33-52-01. OPS CHECK OF EMER LT SWITCH IN ARM MODE GOOD & EMER BATTERIES GOOD.
